DOI 10.1053/j.ajkd.2004.12.017
Thrombotic thrombocytopenic purpura in a patient treated with imatinib mesylate: true association or mere coincidence?
Аннотация
Thrombotic thrombocytopenic purpura (TTP), characterized by thrombocytopenia and microangiopathic hemolytic anemia, is a relatively rare disorder. The majority of cases have no defined causes. TTP has been reported in association with many drugs, but not with imatinib mesylate. We report a 22-year-old African-American woman who developed idiopathic hypereosinophilic syndrome. She was treated with imatinib mesylate and subsequently developed microangiopathic hemolytic anemia, thrombocytopenia, and acute renal failure. TTP was diagnosed. A kidney biopsy was performed and was diagnostic of thrombotic microangiopathy. The patient was treated with plasma exchange and hemodialysis. Her eosinophilia resolved, but she remained dialysis dependent. To our knowledge, this is the first case report of the possible association between imatinib mesylate and TTP.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.